logo AFST
Un q-analogue du Théorème de Fukazawa-Gel’fond-Gramain
Jean-Paul Bézivin
Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, p. 181-195

Let q such that |q|2. In this note, we show that if f is an entire function such that f(q n +iq m )[i] for n,m, and if f is of sufficiently slow growth, then f is a polynomial.

Soit q dans tel que |q|2. Dans cette note, nous démontrons que si une fonction entière f a une croissance assez lente et si f(q n +iq m )[i] pour n,m, alors f est un polynôme.

Published online : 2014-03-28
DOI : https://doi.org/10.5802/afst.1403
@article{AFST_2014_6_23_1_181_0,
     author = {Jean-Paul B\'ezivin},
     title = {Un $q$-analogue du Th\'eor\`eme de Fukazawa-Gel'fond-Gramain},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {6e s{\'e}rie, 23},
     number = {1},
     year = {2014},
     pages = {181-195},
     doi = {10.5802/afst.1403},
     zbl = {1294.30056},
     language = {fr},
     url = {https://afst.centre-mersenne.org/item/AFST_2014_6_23_1_181_0}
}
Bézivin, Jean-Paul. Un $q$-analogue du Théorème de Fukazawa-Gel’fond-Gramain. Annales de la Faculté des sciences de Toulouse : Mathématiques, Serie 6, Volume 23 (2014) no. 1, pp. 181-195. doi : 10.5802/afst.1403. afst.centre-mersenne.org/item/AFST_2014_6_23_1_181_0/

[1] Bundschuh (P.).— Arithmetische Eigenschaften ganzer Funktionen mehrerer Variablen. J für die reine Angew Math, 313, p. 116-132 (1980). | MR 552466 | Zbl 0411.10009

[2] Bundschuh (P.).— A theorem of Gel’fond via Schneider’s method. In : New trends in probability and statistics, vol II (Palanga 1991) (ed by F.Schweiger and E. Manstavicius), 9-15. VSP, Utrecht (1992). | MR 1198484 | Zbl 0774.11033

[3] Fukazawa (S.).— Uber ganzwertige ganze Funktionen. Tôhoku Math J, 27, p. 41-52 (1926).

[4] Gel’fond (A.).— Sur les propriétés arithmétiques des fonctions entières. Tôhoku Math J, 30, p. 280-285 (1929).

[5] Gel’fond (A.).— Sur les fonctions entières qui prennent des valeurs entières dans les points β n . Mat Sb, 40, p. 42-47 (1933). | Zbl 0007.12102

[6] Gramain (F.).— Sur le théorème de Fukasawa-Gel’fond. Invent. Math, 63, no. 3, p. 495-506 (1981). | MR 620681 | Zbl 0461.10028

[7] Les nombres transcendants. Mém. Soc. Math. France (N.S.), No. 13 (1984).

[8] Polya (G.).— Uber ganzwertige ganze Funktionen. Rend Circ Mat Palermo, 40, p. 1-16 (1915).

[9] Ramis (J-P.).— About the growth of entire functions solutions of linear algebraic q-difference equations. Ann. Fac. Sci. Toulouse Math, 6, no. 1, p. 53-94 (1992). | Numdam | MR 1191729 | Zbl 0796.39005

[10] Waldschmidt (M.).— Polya’s theorem by Schneider’s method. Acta Math. Acad. Sci. Hungar. 31, no. 1-2, p. 21-25 (1978). | MR 485720 | Zbl 0381.10029